# SDR IPXA2018122197078

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 85,133 hours, 17,798 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO FUMES IN THE COCKPIT DURING CLIMBOUT. TROUBLESHOT IAW FIM 49-00-26-00. NO DEFECTS NOTED. INSPECTED ENGINES, HYD COMPONENTS, PACKS, AND RECIRCULATION FANS. NO FAULTS FOUND. REPLACED ALL THREE PACKS COALESCER BAGS IAW MM 21-54-05. RAN ENGINES AT HIGH POWER WITH NO FUMES OR ODOR IN COCKPIT.
